Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from bad headache. Took medication. Starts to pain when laugh or cough. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi I am 42 year old female with very bad head aches, it feels like my head is going to explode! very painful, not even strong pain medication can take pain away. If I am seating at a 45 degree angle my head aches seems to calm down, but if I cough, laugh or get up my head starts to hurt alot.
Posted Mon, 29 Jul 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 1 hour later
Thank you for posting your query.
Headaches can be due varied causes, and the exact cause can be ascertained after a careful clinical examination and investigations, including brain scan.

The commonest cause of headaches at your relatively younger age, however, would be migraines. To obtain relief from pain, you may use rizatriptan or diclofenac tablets.

However, if you do not improve, or if you develop additional symptoms such as vomiting, double or blurred vision, any weakness of arm or leg, then, you should see a neurologist and get a CT or MRI scan of the brain done.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog: WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor